# SDR AU980272

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 65C268333
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING DEPRESSURIZATION VALVE FAULTY.
